# SDR REXA200600081

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 10,008 hours, 8,667 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES ON APPROACH.  LANDING UNEVENTFUL.  REMOVED AND REPLACED FECU PER BOMBARDIER AEROSPACE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONALLY CHECKS GOOD.
